# SDR FDEA201001240233

- Difficulty date: January 24, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 57,541 hours, 18,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6010964
- Condition: Worn
- Location: Bs 1179-1311
- Part time: 57,541 hours, 18,257 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CARGO COMPT. SEAT TRACK BETWEEN FS 1179 TO FS 1311 AT LBL 47.5 HAVE 5 EACH WORN LOBES.  REPAIRED SEAT TRACK AND FOUND WITHIN LIMITS IAW SRM 57-70-00 FIG. 5, REMOVED AND REPLACED SEAT TRACK IAW SRM 51-31-01 AND SRM 57-70-00 FIG 5, SEAT TRACK FABRICATED IAW SRM 51-10-01, REPAIR CLASSIFIED AS MAJOR.
